Publikacje



Spis publikacji

1. J.Banaś, L.Olszowy, Remarks on infinite systems of ordinary differential equations, Funct. Approximatio 22 (1993), 19-24.

2. L.Olszowy, Nonequivalent norms in Banach spaces , Zesz. Nauk. Polit. Rzesz., Mat. Fiz., z.2, no. 42(1995), 45-48.

3. J. Banaś, L. Olszowy, K. Sadarangani, Moduli of near convexity of the Baerstein space, Proc. Amer. Math. Soc. 123 (1995), 3693-3699.

4. L. Olszowy, The modulus of near smoothness of the l-p product of a sequence of Banach spaces, Glasgow Math. J. 39 (1997) 153-165.

5. J.Banaś, L.Olszowy, Moduliof noncompactness convexity and smoothness of some Banach sequence spaces, Proc. Royal Irish Acad. 97 A (1997), 69-82.

6. L.Olszowy, Local and uniform near smoothness of some Banach spaces, Tamkang Journal of Mathematics, Volume 28, Number 4, Winter 1997, 253-263.

7. J.Banaś, L.Olszowy, Measures of noncompactness related to monotonicity, Comment. Math. 41 (2001), 13-22.

8. J.Dronka, L.Rybarska-Rusinek, L.Olszowy, Separability of weakly convergent sequences in Banach spaces, PanAmerican Mathematical Journal, Volume 16(2006), Number 1, 67-82.

9. J.Dronka, L.Olszowy, A note on the Kottman constant for Sobolev spaces, Nonlinear Funct. Anal. & Appl., Vol. 11, No. 1 (2006), pp. 37-46.

10. J.Dronka, L.Olszowy, The superposition operator for vector-valued functions on a noncompact interval, Demonstratio Mathematica, No 2 Vol. 39 (2006).

11. L.Olszowy, On existence of solutions of a quadratic Urysohn integral equation on an unbounded interval, Comment. Math. Vol. 48, No. 1 (2008), 103-112.

12. L.Olszowy, On solutions of functional-integral equations of Urysohn type on an unbounded interval, Math. & Comp. Modell. 47, (2008), 1125-1133.

13. J.Banaś, L.Olszowy, On solutions of a quadratic Urysohn integral equation on an unbounded interval, Dynamic Syst. and Appl. 17 (2008), 255-270.

14. J. Banaś, L. Olszowy, On a class of measures of noncompactness in Banach algebras and their application to nonlinear integral equations, Journal for Analysis and its Applications (Zeischrift fur Analysis 

       und ihre Anwendungen), 28 (2009) 4, 475-498.

15. L. Olszowy, On some measures of noncompactness in the Frechet spaces of continuous functions, Nonlinear Analysis, 71 (2009), 5157-5163.

 

16. L. Olszowy, Solvability of some functional integral equation, Dynamic Syst. and Appl. 18 (2009), 667-676.

 

17. L. Olszowy, On existence of solutions of a neutral differential equation with deviating argument, Collectanea Mathematica, 61(1),  (2010), 37-47.


18. L. Olszowy, S. Wędrychowicz, Mild solutions of semilinear evolution equation on an unbounded interval and their applications, Nonlinear Analysis,  72 (2010), 2119-2126.

 

19. L. Olszowy,  Solvability of infinite systems of singular integral equations in Fréchet space of continuous functions, Computers and Mathematics with Applications, 59 (2010), 2794-2801.

 

20. L. Olszowy, Nondecreasing Solutions of a Quadratic Integral Equation of Urysohn Type on Unbounded Interval,  Journal of Convex Analysis, 18, No.2, (2011), 455-464.

21. L. Olszowy, S. Wędrychowicz, On the existence and asymptotic behaviour of solutions of an evolution equation and an application to the Feynman-Kac theorem,  Nonlinear Anal. 74 (2011) 6758-6769.
 
22. L. Olszowy, Fixed point theorems in the Frechet space C(R+) and functional integral equations on an unbounded interval, Appl. Math. Comput. 218 (2012) 9066-9074.
 
23. L. Olszowy, Existence of mild solutions for semilinear nonlocal problem in Banach spaces, Nonlinear Analysis, 81 (2013) 211–223.
 
24. L. Olszowy, Existence of mild solutions for semilinear nonlocal Cauchy problems in separable Banach spaces, Journal for Analysis and its Applications (Zeischrift fur Analysis und ihre Anwendungen), 32 (213)2, 215 -  232.
 
25. L. Olszowy, Existence of mild solutions for semilinear differential equations with nonlocal and impulsive conditions, Cent. Eur. J.Math., 12(4) 2014 623-635.
 
26. L. Olszowy, A Family of Measures of Noncompactness in the Space L^1_loc(R_+) and its Application to Some Nonlinear Volterra Integral Equation,
Mediterranean Journal of Mathematics,, Volume 11, Issue 2, pp 687-701.

27. S. Dudek, L. Olszowy, Continuous dependence of the solutions of nonlinear integral quadratic Volterra equation on the parameter, Journal of Function Spaces, Volume 2015, Article ID 471235, 9 pages.


Konferencje

1. Fifth World Congress of Nonlinear Analysts,  Orlando,  USA,  2008

2. The Sixth International Conference on Dynamic Systems and Applications,  Atlanta, USA, 2011

3. VI Sympozjum Nieliniowej Analizy,  Toruń,  7-9.09.2011.
 
4. X Function Spaces,  Poznań,  9-14.07.2012.
Strony domowe pracowników Politechniki Rzeszowskiej stworzono w oparciu o oprogramowanie udostępnione przez firmę NetFreedom